# SDR UIEA2017112002266

- Difficulty date: November 16, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 78,134 hours, 9,972 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO FIRE LOOP A NR 4 INDICATOR LIT. PLACARD INSTALLED, MCC NOTIFIED. TESTED PER AMM OPS CKS NORMAL.
